# SDR N6WA20140628002

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 103230
- Aircraft time: 24,315 hours, 16,540 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT PAX DOOR WARNING MSG IN FLIGHT.  FOUND CP BACKSHELL LOOSE, SECURED CP.  PERFORMED OPERATIONS CHECK ON PAX DOOR IAW 52-11-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
